# SDR EISA95456

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN WING RIB AT WING STATION 629.5 LOWER FLANGE, 3RD STRINGER AFT OF FRONT SPAR.  FABRICATED DOUBLER AND INSTALLED PER SRM 57-10-5.  (M)
